# SDR F3LA2013101500920

- Difficulty date: September 25, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 42,361 hours, 17,665 cycles
- Component: Elevator, Airbus
- Component part number: D55280001004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE DUE TO C8/52 CHECK.  LT ELEVATOR THERMOGHRAPHIC INSPECTION REVEALED INDICATION THAT IS IRREGULAR IN SHAPE AND BLACK IN COLOR, ON UPPER SKIN. SEE NOT REPORT FOR DETAILS.  REPAIRED LT ELEVATOR AT 1EA AREA OF LIQUID INGRESS IAW SRM 55-20-00, PB201, PAR 2.A, 1, A-C, 2A, 2,A-J, 2.B, 1, 2.B,2,A)(1-10), 2.B(3)(A-G), 2.D(1)(3-9,11-12,14-15) AND SRM 55-21-11, PB201, C.L, PAR 5.D, 2, D-E, FIG 204 AND CMM 55-21-15-200-801-A02, SUBTASK 55-21-15-210-010-G01, SECTION A1-5, 6,A, 7-8,9, B WITH HOT BONDER.
